# SDR CALA2013082190635

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,163 hours, 6,853 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON W-A FOUND GOUGE IN FUSELAGE.  ON W-A FOUND GOUGE IN FUSELAGE BODY FAIRING 191DDL.  DAMAGE PENETRATED OUTER SKIN OF PANEL LENGTH 4.25 INCHES.  DEPTH 0.025  WIDTH 1 INCH. AS PER ECRA 5320-02141 ACP VISUAL CHECKED EVERY 500 HRS AND RPR PER PART 3 ON OR BEFORE 03 OCT 2013. VISUAL CHECKED OK
